# SDR 97ZZZX4674

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N98VG
- Make and model: Bell 407
- Aircraft serial: 53171
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 206076036101
- Condition: Failed
- Location: Hyd Relief
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HYDRAULIC RELIEF VALVE FAILED.  REPLACED WITH NEW RELIEF VALVE.
